# SDR DALA2022030701459

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION CENTER FITTING LOCATED BTW FR66 AND FR68 AND STGR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING AS PER A320 SRM 51-72-11. (2146501)
